MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER, ORIENTATION SLEEVE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER, ORIENTATION SLEEVE; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER, ORIENTATION SLEEVE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/17/2025, a facility representative reported via (b)(4) that an ar-9679 orientation sleeve, angled reamer was broken.This was discovered in a case with no adverse effects on the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9679, batch 051946, was received for investigation.Visual evaluation noted that the handle was cracked.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.Refer to investigation photos.The complaint allegation is confirmed.

Brand Name
ANGLED REAMER, ORIENTATION SLEEVE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21960409
Report Number1220246-2025-01881
Device Sequence Number17960256
Product Code LXH
UDI-Device Identifier00888867324909
UDI-Public00888867324909
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER, ORIENTATION SLEEVE
Device Catalogue NumberAR-9679
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown